Alert archive / Iowa / Wind Advisories in 2025

Wind Advisory 7, NWS Des Moines, IA

April 2, 202549 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Apr 2, 2025, 3:05 AM CDT for 49 counties in Iowa. It took effect at Apr 2, 2025, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2025, 3:05 AM CDT (08:05 UTC)
In effect from
Apr 2, 2025, 12:00 PM CDT
Expired
Apr 2, 2025, 7:00 PM CDT
In force
7 hr
Issued by
NWS Des Moines, IA
All 49 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 22 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 502 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1682 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
502 m²/s²
0-3 km storm-relative helicity
735 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WWUS73 KDMX 020805
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
305 AM CDT Wed Apr 2 2025

IAZ004>007-015>017-023>028-034>039-045>050-057>062-070>075-081>086-
092>097-021815-
/O.NEW.KDMX.WI.Y.0007.250402T1700Z-250403T0000Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Calhoun-Webster-
Hamilton-Hardin-Grundy-Black Hawk-Carroll-Greene-Boone-Story-
Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-
Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Eldora, Ames, Earlham, Ackley, Humeston,
Fonda, Hampton, Adair, Estherville, Eagle Grove, Marshalltown,
Rolfe, Clarksville, Perry, Casey, Clarion, Parkersburg,
Aplington, Iowa Falls, Oskaloosa, Lenox, Carlisle, Greenfield,
Pella, Pomeroy, Webster City, New Market, Conrad, Northwood,
Lamoni, Belmond, Guthrie Center, Indianola, Corydon, Seymour,
Adel, Allison, Humboldt, Waterloo, Manly, Atlantic, Forest City,
Emmetsburg, Gladbrook, Panora, Waukee, Chariton, Exira,
Winterset, Fort Dodge, Tama, Grinnell, Jefferson, Boone,
Centerville, Bayard, Lake Mills, Bloomfield, Shell Rock, Creston,
Grundy Center, Toledo, Allerton, Wellsburg, Ottumwa, Kanawha,
Stuart, Fontanelle, Rockwell City, Manson, Algona, Garner, Clear
Lake, Osceola, Des Moines, Dysart, Norwalk, Mount Ayr, Dike,
Bedford, Carroll, Corning, Leon, Cedar Falls, Audubon, Dumont,
Pocahontas, Albia, Gilmore City, Laurens, Newton, Waverly, Lake
City, Mason City, Traer, Britt, Greene, Reinbeck, and Knoxville
305 AM CDT Wed Apr 2 2025

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, north central, northeast, northwest, 
  south central, southeast, southwest, and west central Iowa.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

REV
3 follow-up statements
770 
WWUS73 KDMX 021643
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
1143 AM CDT Wed Apr 2 2025

IAZ004>007-015>017-023>028-034>039-045>050-057>062-070>075-081>086-
092>097-030000-
/O.CON.KDMX.WI.Y.0007.250402T1700Z-250403T0000Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Calhoun-Webster-
Hamilton-Hardin-Grundy-Black Hawk-Carroll-Greene-Boone-Story-
Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-
Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Kanawha, Mason City, Aplington, Lake
Mills, Eldora, Traer, Belmond, Manson, Parkersburg, Fontanelle,
Fort Dodge, Indianola, Humboldt, Shell Rock, Grinnell,
Centerville, Osceola, Gilmore City, Pella, Waukee, Albia, Garner,
Manly, Toledo, Casey, Ackley, Conrad, Greenfield, Waverly,
Greene, Des Moines, Wellsburg, Allerton, Fonda, Estherville,
Ames, Dumont, Cedar Falls, Pocahontas, Corydon, Britt, Creston,
Humeston, Stuart, Pomeroy, Adel, Carroll, Forest City, Waterloo,
Laurens, Guthrie Center, Clarksville, Dysart, Lenox,
Marshalltown, Earlham, Knoxville, Seymour, New Market, Atlantic,
Norwalk, Clarion, Corning, Jefferson, Allison, Tama, Exira, Clear
Lake, Lamoni, Rolfe, Reinbeck, Panora, Bayard, Bedford, Ottumwa,
Audubon, Bloomfield, Lake City, Mount Ayr, Dike, Eagle Grove,
Gladbrook, Leon, Oskaloosa, Boone, Newton, Adair, Chariton,
Rockwell City, Perry, Algona, Grundy Center, Iowa Falls, Hampton,
Webster City, Winterset, Northwood, Carlisle, and Emmetsburg
1143 AM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with a few gusts over 45 mph 
  expected.

* WHERE...Portions of central, north central, northeast, northwest, 
  south central, southeast, southwest, and west central Iowa.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Donavon
348 
WWUS73 KDMX 022027
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
327 PM CDT Wed Apr 2 2025

IAZ004-015-023-034-045-046-057-058-070-071-081-082-092-093-022130-
/O.CAN.KDMX.WI.Y.0007.000000T0000Z-250403T0000Z/
Emmet-Palo Alto-Pocahontas-Calhoun-Carroll-Greene-Audubon-Guthrie-
Cass-Adair-Adams-Union-Taylor-Ringgold-
Including the cities of Jefferson, New Market, Rolfe, Manson,
Exira, Rockwell City, Creston, Gilmore City, Guthrie Center,
Pomeroy, Greenfield, Adair, Audubon, Mount Ayr, Estherville,
Corning, Laurens, Panora, Bayard, Carroll, Stuart, Lake City,
Fontanelle, Atlantic, Emmetsburg, Pocahontas, Bedford, Fonda,
Lenox, and Casey
327 PM CDT Wed Apr 2 2025

...WIND ADVISORY IS CANCELLED...

Strong winds are falling below advisory criteria from west to east 
through the area this afternoon. Therefore, the advisory has been 
cancelled for portions of western and west central Iowa. Gusty winds 
below advisory criteria will still continue into the evening hours 
for much of the area.

$$

IAZ005>007-016-017-024>028-035>039-047>050-059>062-072>075-083>086-
094>097-030000-
/O.CON.KDMX.WI.Y.0007.000000T0000Z-250403T0000Z/
Kossuth-Winnebago-Worth-Hancock-Cerro Gordo-Humboldt-Wright-
Franklin-Butler-Bremer-Webster-Hamilton-Hardin-Grundy-Black Hawk-
Boone-Story-Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Madison-
Warren-Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Lake Mills, Humeston, Forest City, Tama,
Manly, Clear Lake, Eagle Grove, Traer, Clarksville, Dumont,
Gladbrook, Pella, Albia, Ottumwa, Allerton, Britt, Adel, Lamoni,
Seymour, Bloomfield, Toledo, Reinbeck, Northwood, Grinnell,
Webster City, Waukee, Chariton, Earlham, Boone, Algona, Osceola,
Greene, Dysart, Carlisle, Iowa Falls, Ackley, Humboldt, Shell
Rock, Kanawha, Perry, Wellsburg, Belmond, Ames, Norwalk, Leon,
Des Moines, Aplington, Oskaloosa, Centerville, Mason City,
Eldora, Dike, Indianola, Knoxville, Corydon, Garner, Clarion,
Parkersburg, Waterloo, Newton, Winterset, Fort Dodge, Grundy
Center, Conrad, Hampton, Waverly, Marshalltown, Cedar Falls, and
Allison
327 PM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Portions of central into eastern Iowa.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Dodson
356 
WWUS73 KDMX 030014
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
714 PM CDT Wed Apr 2 2025

IAZ005>007-016-017-024>028-035>039-047>050-059>062-072>075-083>086-
094>097-030115-
/O.EXP.KDMX.WI.Y.0007.000000T0000Z-250403T0000Z/
Kossuth-Winnebago-Worth-Hancock-Cerro Gordo-Humboldt-Wright-
Franklin-Butler-Bremer-Webster-Hamilton-Hardin-Grundy-Black Hawk-
Boone-Story-Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Madison-
Warren-Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Webster City, Perry, Humboldt, Norwalk,
Kanawha, Lake Mills, Traer, Mason City, Toledo, Northwood, Fort
Dodge, Centerville, Grundy Center, Iowa Falls, Clear Lake,
Winterset, Earlham, Parkersburg, Ackley, Forest City, Garner,
Conrad, Waterloo, Des Moines, Shell Rock, Bloomfield, Eldora,
Cedar Falls, Waverly, Newton, Reinbeck, Albia, Knoxville,
Chariton, Leon, Dike, Tama, Waukee, Belmond, Seymour, Dysart,
Aplington, Oskaloosa, Marshalltown, Corydon, Wellsburg, Greene,
Osceola, Lamoni, Manly, Allerton, Humeston, Algona, Clarksville,
Clarion, Hampton, Allison, Gladbrook, Eagle Grove, Pella, Ames,
Indianola, Dumont, Boone, Britt, Grinnell, Carlisle, Adel, and
Ottumwa
714 PM CDT Wed Apr 2 2025

...WIND ADVISORY HAS EXPIRED...

Wind speeds have diminished and thus the advisory has expired. Wind 
gusts up to 40  MPH will be possible at times through the evening.

$$

Hagenhoff

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Apr 1, 11:58 PM CDT, 3 hours 7 minutes earlier. Its key messages:

  • Slight Risk for hail and damaging winds tonight across the far south. Marginal extends into central Iowa.
  • Slight risk for hail, wind and a tornado or two Wednesday. Main window for storms will be between 11am and 4pm in southeast Iowa.
  • Fair weather to follow with light rain chances Friday night into Saturday.
Area forecast discussion, Apr 1, 11:58 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1158 PM CDT Tue Apr 1 2025

 ...Updated for the 06z Aviation Discussion...

.KEY MESSAGES...

- Slight Risk for hail and damaging winds tonight across the far
  south. Marginal extends into central Iowa.

- Slight risk for hail, wind and a tornado or two Wednesday.
  Main window for storms will be between 11am and 4pm in
  southeast Iowa.

- Fair weather to follow with light rain chances Friday night
  into Saturday.

&&

.DISCUSSION...
Issued at 232 PM CDT Tue Apr 1 2025

Theta-e advection formed some advection wing showers this afternoon
which will continue to focus in the north this afternoon. The main
convective activity will arrive later on tonight, this time slower
than previously forecasted. MUCAPE values nearing 1000 J/kg will
just edge into the state, primarily the southern two counties or so,
and harnessing an EBWD of around 30kts. The surface-based potential
stays in Missouri overnight; this far north, there will be a stable
inversion layer near the surface. This focuses the severe weather
risk primarily to hail, but surface-based threats such as winds and
tornadoes are not far to the south, therefore a slight displacement
to the north brings these into the picture. The dry air entrainment
ahead of the stratiform rain may also allow for at least some
gusty winds over west central Iowa.

The most notable change to the forecast is the evolution of synoptic
features tomorrow, specifically speaking about the stacked surface
and H850 boundary. RAP and HRRR runs build up 60 degree dew points
ahead of this boundary. This is paired with an upper-level jet
crossing over into the warm sector side of said boundary, giving a
big boost to shear. Diurnal processes will have mixed the PBL by the
late morning which will allow for surface-based potential to enter
the picture. The shear values are more magnitudally-driven and less
directionally, evidenced by the straight, off-the-chart hodographs.
So the low-level shear values at face-value are deceptive. The
deep-layer shear vectors will point almost parallel to the
front, allowing for a hybrid/linear mode of storms to race
across southeast Iowa. There is some minor discrepancies as to
where the boundary will be in the morning, hence the extended
duration of precipitation chances in southeast Iowa. The quick
destabilization and venting will keep hail as a possibility.
Damaging winds will also be possible, owed mostly to the strong
winds throughout the profile. Tornadoes are possible, especially
if a right-moving storm can harness better streamwiseness in
its updraft. The setup is short-lived in our CWA as storms exit
before the peak heating afternoon hours. Otherwise, for highs
Wednesday, have continued to trend down highs Wednesday due to
pesky cloud cover associated with the deformation zone from the
parent low to the northwest.

In the long term, the aforementioned front will stall over the Ohio
river valley and block low level moisture from reaching Iowa through
the remainder of the work week, save for some rain chances Friday
night when the pattern finally breaks. We will remain on the cooler,
cloudier side of the system to the south. This will keep
temperatures in the 50s. An upper-level ridge will build over the
western CONUS next week and will eventually bring with it more mild
temperatures once it makes its way east.

&&

.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1158 PM CDT Tue Apr 1 2025

Convection entering western Iowa tonight will spread across the
area through the early morning hours with MVFR conditions
widespread. Behind the main line of convection shower will
linger past 12z as activity moves off to the east with
lingering wrap around showers through midday. That timing will
need to be fine tuned as this evolves into the morning. Winds
will remain elevated with guts 25-35+ kts, shifting to out of
the southwest by 18z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Jimenez
AVIATION...Hagenhoff
Hazardous weather outlook, Apr 1, 3:32 PM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
332 PM CDT Tue Apr 1 2025

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-021100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
332 PM CDT Tue Apr 1 2025

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Brisk southeast winds may reach sustained speeds of 30 mph or more early
this evening.

A few strong to severe thunderstorms are possible tonight into
early Wednesday morning, mainly far south. The main threats are
large hail, damaging winds, and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A few strong to severe storms may linger early Wednesday morning,
with additional storm development central and east midday into the
afternoon. The storms will be very fast moving with large hail,
damaging wind, and a few tornadoes possible.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed briefly tonight and Wednesday.

Small

In the hours before

Special weather statement, Apr 1, 11:05 PM CDT, 4 hours before
Special Weather Statement
National Weather Service Des Moines IA
1105 PM CDT Tue Apr 1 2025

IAZ044-020445-
Crawford IA-
1105 PM CDT Tue Apr 1 2025

...A STRONG THUNDERSTORM WILL IMPACT CRAWFORD COUNTY THROUGH 1145 PM
CDT...

At 1105 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Dunlap, or 20 miles southwest of Denison, moving
northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buck Grove, Kiron, Charter Oak, Deloit, Denison, Vail, Westside, Dow
City, Arion, Schleswig, and Denison Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4203 9567 4221 9539 4221 9509 4197 9509
      4186 9546 4187 9567
TIME...MOT...LOC 0405Z 239DEG 39KT 4188 9571

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Cogil
Special weather statement, Apr 1, 11:48 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1148 PM CDT Tue Apr 1 2025

IAZ057-058-070-071-020530-
Guthrie IA-Audubon IA-Adair IA-Cass IA-
1148 PM CDT Tue Apr 1 2025

...SCATTERED THUNDERSTORMS WITH Gusty winds WILL IMPACT NORTHERN
CASS...GUTHRIE... SOUTHERN AUDUBON AND NORTHERN ADAIR COUNTIES
THROUGH 1230 AM CDT...

At 1147 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Atlantic, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Guthrie Center, Exira, Diamondhead Lake, Lake Anita State Park,
Adair, Yale, Lakin Slough Game Management Area, Anita, Panora, Wiota,
Lake Panorama, Stuart, Casey, Menlo, Lewis, Brayton, Cold Springs
State Park, Atlantic, Atlantic Municipal Airport, and Anita Municipal
Airport.

This includes Interstate 80 between mile markers 50 and 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4150 9515 4151 9504 4159 9504 4183 9428
      4160 9428 4160 9424 4147 9424 4126 9516
TIME...MOT...LOC 0447Z 239DEG 49KT 4142 9498

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Cogil
Special weather statement, Apr 2, 1:12 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Des Moines IA
112 AM CDT Wed Apr 2 2025

IAZ045-046-057>059-020645-
Guthrie IA-Audubon IA-Greene IA-Carroll IA-Dallas IA-
112 AM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GREENE...NORTHERN
GUTHRIE...EASTERN AUDUBON...SOUTHEASTERN CARROLL AND NORTHWESTERN
DALLAS COUNTIES THROUGH 145 AM CDT...

At 111 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Audubon, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dawson, Guthrie Center, Exira, Jefferson, Yale, Coon Rapids, Lakin
Slough Game Management Area, Audubon, Bayard, Audubon County Airport,
Jamaica, Springbrook State Park, Bagley, and Lake Panorama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4207 9444 4187 9417 4150 9479 4168 9500
TIME...MOT...LOC 0611Z 231DEG 37KT 4161 9480

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Hagenhoff

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 11:05 PM CDTSpecial Weather StatementDMXCrawford40 min
Apr 1, 11:48 PM CDTSpecial Weather StatementDMXCass, Guthrie42 min
Apr 2, 1:12 AM CDTSpecial Weather StatementDMXAudubon, Guthrie33 min

Nearby

Wind Advisories in Iowa, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.